Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes


Authors: Louis J. Billera and Carl W. Lee
Journal: Bull. Amer. Math. Soc. 2 (1980), 181-185
MSC (1980): Primary 52A25; Secondary 05A15, 05A19, 05A20, 90C05, 13H10
DOI: https://doi.org/10.1090/S0273-0979-1980-14712-6
MathSciNet review: 551759
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Grünbaum, Convex polytopes, Wiley, New York, 1967. MR 226496
  • 2. N. Jacobson, Lectures in abstract algebra, Vol. III, Van Nostrand, Princeton, N. J., 1964. MR 172871
  • 3. V. Klee, Polytope pairs and their relationship to linear programming, Acta Math. 133 (1974), 1-25. MR 345000
  • 4. V. Klee, Convex polyhedra and mathematical programming, Proc. Internat. Congr. Mathematicians, Vol. I, Vancouver, 1974, pp. 485-490. MR 429108
  • 5. P. McMullen, The numbers of faces of simplicial polytopes, Israel J. Math. 9 (1971), 559-570. MR 278183
  • 6. P. McMullen and G. C. Shephard, Convex polytopes and the upper bound conjecture, London Math. Soc. Lecture Note Ser. 3, Cambridge, 1971. MR 301635
  • 7. P. McMullen and D. W. Walkup, A generalized lower-bound conjecture for simplicial polytopes, Mathematika 18 (1971), 264-273. MR 298557
  • 8. R. Stanley, The upper bound conjecture and Cohen-Macaulay rings, Studies in Appl. Math. 54 (1975), 135-142. MR 458437
  • 9. R. Stanley, Cohen-Macaulay complexes, Higher combinatorics, M. Aigner (ed.), D. Reidel, Dordrecht, 1977, pp. 51-62. MR 572989
  • 10. R. Stanley, Hilbert functions of graded algebras, Advances in Math. 28 (1978), 57-83. MR 485835

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 52A25, 05A15, 05A19, 05A20, 90C05, 13H10

Retrieve articles in all journals with MSC (1980): 52A25, 05A15, 05A19, 05A20, 90C05, 13H10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14712-6

American Mathematical Society